# SDR 2002F00242

- Difficulty date: February 10, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT BS 1675, RBL 56, WL 208.  CLEANED UP CORROSION, FOUND TO BE BEYOND ACCEPTABLE LIMITS PER SRM 53-00-01.  REMOVED AND REPLACED SUPPORT.  (M)
